CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Learning with smooth Hinge losses 期刊论文
NEUROCOMPUTING, 2021, 卷号: 463, 页码: 379-387
Authors:  Luo, JunRu;  Qiao, Hong;  Zhang, Bo
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
Smooth Hinge loss  Convex surrogate loss  Support vector machine  Trust region Newton method  
Max-Min Fairness in IRS-Aided Multi-Cell MISO Systems With Joint Transmit and Reflective Beamforming 期刊论文
IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, 2021, 卷号: 20, 期号: 2, 页码: 1379-1393
Authors:  Xie, Hailiang;  Xu, Jie;  Liu, Ya-Feng
Favorite  |  View/Download:66/0  |  Submit date:2021/04/26
Array signal processing  MISO communication  Optimization  Wireless communication  Signal to noise ratio  Interference  Computational complexity  Intelligent reflecting surface (IRS)  multi-cell systems  multiple-input single-output (MISO)  coordinated transmit beamforming  reflective beamforming  optimization  
A Barzilai-Borwein conjugate gradient method 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 8, 页码: 1511-1524
Authors:  Dai YuHong;  Kou CaiXia
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
conjugate gradient method  subspace minimization  Barzilai-Bowein gradient method  line search  descent property  global convergence  
Monitoring and Limiting Deceptive Counterfeiting: a Two-Stage Model 期刊论文
Journal of the Operations Research Society of China,, 2016, 卷号: 4, 期号: 3, 页码: 265-308
Authors:  Liu Fang;  Liu Ke;  Xie Xinli
Favorite  |  View/Download:65/0  |  Submit date:2021/01/14
Admissibilities of linear estimator in a class of linear models with a multivariate t error variable 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 2011-2019
Authors:  Yang GuoQing;  Wu QiGuang
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
multivariate t distribution  convex loss  quadratic loss  matrix loss  admissible estimator  
admissibilitiesoflinearestimatorinaclassoflinearmodelswithamultivariateterrorvariable 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 8, 页码: 2011
Authors:  Yang Guoqing;  Wu Qiguang
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
Risk measures with comonotonic subadditivity or convexity and respecting stochastic orders 期刊论文
INSURANCE MATHEMATICS & ECONOMICS, 2009, 卷号: 45, 期号: 3, 页码: 459-465
Authors:  Song, Yongsheng;  Yan, Jia-An
Favorite  |  View/Download:103/0  |  Submit date:2018/07/30
Choquet integral  (Concave) distortion  Risk measure  Stochastic orders  Coherent  
Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2004, 卷号: 88, 期号: 1, 页码: 76-88
Authors:  Yang, GQ;  Wu, QG
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
multivariate normal distribution  multivariate t-distribution  convex loss  matrix loss  uniformly minimum risk unbiased estimator  
On the projective representations of the Bondi-Metzner-Sachs group 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2001, 卷号: 457, 期号: 2006, 页码: 453-469
Authors:  Lau, YK;  Wu, XN
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
asymptotic symmetries  projective representations  gravitational radiation  semidirect product group  
Existence conditions of the uniformly minimum risk unbiased estimators in extended growth curve models 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 1998, 卷号: 69, 期号: 1, 页码: 101-114
Authors:  Wu, QG
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
extended growth curve model  uniformly minimum risk unbiased estimators  convex loss  matrix loss